Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 79, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 20, 2008, 1:09 PM CDT for Collin County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2008, 1:09 PM CDT (18:09 UTC)
- Expired
- Aug 20, 2008, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 201809
FFWFWD
TXC085-202000-
/O.NEW.KFWD.FF.W.0079.080820T1809Z-080820T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED AUG 20 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 300 PM CDT
* AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR WYLIE TO MELISSA...MOVING
NORTHWEST AT 5 MPH. RADAR INDICATES THAT AN ADDITIONAL 1 TO 2
INCHES OF RAIN IS POSSIBLE IN A VERY SHORT AMOUNT OF TIME. THIS
RAIN WILL FALL ON AREAS THAT ALREADY RECEIVED SIGNIFICANT RAINFALL
THIS MORNING. THIS ADDITIONAL RAINFALL MAY CAUSE FLASH FLOODING.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...ALLEN...PRINCETON...FAIRVIEW...MCKINNEY...PROSPER...
CELINA AND ANNA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
3340 9679 3340 9654 3341 9653 3341 9638
$$
DUNN2 follow-up statements
000
WGUS74 KFWD 201902
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT WED AUG 20 2008
TXC085-202000-
/O.CON.KFWD.FF.W.0079.000000T0000Z-080820T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
202 PM CDT WED AUG 20 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
COLLIN COUNTY...
AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 5 MILES SOUTHEAST OF PRINCETON...
MOVING NORTHWEST AT 5 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF
RAIN HAS FALLEN IN AREAS THAT HAVE ALREADY RECEIVED TORRENTIAL
RAINFALL EARLIER TODAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
3340 9679 3340 9654 3341 9653 3341 9638
$$
DUNN000
WGUS54 KFWD 202006
FFWFWD
TXC085-202300-
/O.EXT.KFWD.FF.W.0079.000000T0000Z-080820T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT WED AUG 20 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 600 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER PLANO. THE STORMS PRODUCING
THE HEAVY RAINFALL WERE NEARLY STATIONARY...BUT ARE EXPECTED TO
AFFECT AREAS THAT RECEIVED TREMENDOUS RAINFALL THIS MORNING...
INCLUDING PARKER AND LUCAS.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PROSPER...MURPHY...WYLIE...PRINCETON...MCKINNEY...
LUCAS...LOWRY CROSSING...FARMERSVILLE...FAIRVIEW...CELINA...ANNA
AND ALLEN.
WIDESPREAD RAINFALL OF 3 TO 4 INCHES HAS FALLEN ACROSS ALLEN...
MCKINNEY...AND POINTS TO THE EAST...INCLUDING PARKER...LUCAS...AND
FAIRVIEW. AN OBSERVER IN FAIRVIEW REPORTED OVER 8 INCHES OF RAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE
WATER RECEDES. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND DONT DROWN.
LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
3340 9679 3340 9654 3341 9653 3341 9638
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 12:35 PM CDT, 34 minutes earlier.
Area forecast discussion, Aug 20, 12:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1235 PM CDT WED AUG 20 2008 .AVIATION... IMPROVING AVIATION WEATHER CONDITIONS OVERALL WITH PREVAILING VFR CEILINGS AND VISIBILITIES THROUGH TONIGHT. LOW PRESSURE CURRENTLY CENTERED NEAR DFW WILL MOVE SLOWLY NORTHEAST AND WEAKEN THROUGH THURSDAY. EXPECT NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS AROUND THE PERIPHERY OF THE LOW THROUGH THE AFTERNOON. BRIEF MVFR CEILINGS SHOULD ACCOMPANY THE SHOWERS/STORMS. ALL PRECIPITATION SHOULD DECREASE IN AREAL COVERAGE AND SHIFT EAST OF THE TAF SITES BY THIS EVENING. SHOULD SEE TEMPORARY MVFR VISIBILITY THURSDAY MORNING DUE TO A SATURATED GROUND AND A LIGHT WIND. MAY EVEN SEE SOME BRIEF MVFR CEILINGS BETWEEN 12 AND 15Z THURSDAY. THE WIND DIRECTION WILL BE VARIABLE THIS AFTERNOON DUE TO A WEAK SURFACE TROUGH BETWEEN DFW AND DAL. WILL START DFW...FTW AND AFW OUT WITH A WEST/NORTHWEST WIND AROUND 5 KNOTS AND LEAVE DAL WITH A LIGHT SOUTHEAST WIND. WIND DIRECTION SHOULD TURN BACK TO THE EAST/NORTHEAST BY THIS EVENING AND SOUTHEAST BY THURSDAY MORNING. WIND SPEEDS SHOULD REMAIN BELOW 10 KNOTS. .79... .UPDATE... 1148 AM WILL INCREASE POPS TO LIKELY NORTHWEST OF THE METROPLEX FOR TODAY...RAIN INCREASING AND PINWHEELING AROUND THE UPPER LOW CENTERED NEAR THE METROPLEX. UPDATE OUT SHORTLY. 84 84 && .AVIATION... 623 AM THE UPPER LEVEL LOW THAT HAS BROUGHT RAIN AND THUNDERSTORMS TO NORTH TEXAS FOR THE LAST SEVERAL DAYS WILL START TO LIFT OFF TO THE NORTH AND NORTHEAST TONIGHT. WE WILL SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY...AND WE ARE EXPECTING TO SEE A DECREASE IN AREAL COVERAGE TONIGHT AND THURSDAY. MVFR CEILINGS ARE EXPECTED THROUGH 18Z...WITH AN IMPROVEMENT TO VFR POSSIBLE THIS AFTERNOON AND EVENING...OUTSIDE OF RAIN AREAS. 58 && .PREV DISCUSSION... /ISSUED 338 AM CDT WED AUG 20 2008/ HEAVY RAINFALL CONTINUES TO FALL ACROSS MAINLY THE NORTHERN PORTIONS OF NORTH TEXAS TONIGHT AND THE THREAT FOR FLASH FLOODING CONTINUES AS RAINFALL RATES ARE REACHING SEVERAL INCHES PER ONE TO TWO HOURS. HAVE DECIDED TO EXTEND THE FLASH FLOOD WATCH THROUGH 7 PM CDT FOR THE SAME AREA DUE TO THE LOCATION OF THE UPPER LEVEL LOW OVER NORTH TEXAS...THE VERY HIGH RAINFALL RATES...AND THE FACT THAT SEVERAL AREAS HAVE ALREADY BEEN INUNDATED WITH SEVERAL INCHES OVER THE PAST TWO DAYS. DID NOT CHANGE THE COVERAGE AREA OF THE WATCH BECAUSE MUCH OF THE HEAVY RAIN HAS BEEN SCATTERED IN NATURE AND IT REMAINS TOUGH TO PINPOINT EXACTLY WHERE THE HEAVY RAIN WILL FALL TODAY. I DO FEEL THAT A GOOD PORTION OF THE RAIN WILL FALL ACROSS THE NORTH AND NORTHEAST PORTIONS OF NORTH TEXAS...BUT SINCE LOCATIONS ACROSS THE SOUTHEASTERN PARTS OF NORTH TEXAS RECEIVED SEVERAL INCHES YESTERDAY...ANY ADDITIONAL RAINFALL MAY CAUSE MORE PROBLEMS AND THUS WAS HESITANT TO REMOVE THOSE COUNTIES FROM THE WATCH. AS THE UPPER LEVEL LOW PULLS NORTH/NORTHEAST TONIGHT...RAIN CHANCES WILL DECREASE FROM WEST TO EAST. HOWEVER...MODELS ARE CONSISTENT IN KEEPING SOME ENERGY ACROSS NORTH TEXAS ALONG THE BASE OF THE TROUGH FOR THE NEXT FEW DAYS. GIVEN THE ORIENTATION OF THE TROUGH AND THE LOCATION OF THE TROUGH AXIS...WILL KEEP SLIGHT CHANCE POPS IN THE EAST THURSDAY THROUGH FRIDAY. THEN IT APPEARS ANOTHER WEAK DISTURBANCE WILL CREEP UP FROM SOUTH TEXAS ON SATURDAY BRINGING A SLIGHT CHANCE OF RAIN TO THE SOUTHERN PORTIONS OF NORTH TEXAS ON SATURDAY. THE UPPER LEVEL RIDGE OVER THE WESTERN CONUS NEVER REALLY BUILDS ACROSS TEXAS AND NORTH TO NORTHWEST FLOW RETURNS NEXT WEEK. WITH THE RIDGE STAYING WEST OF US...SLIGHT CHANCE POPS WILL CONTINUE FOR ALL OF NORTH TEXAS ON SUNDAY AND MONDAY. TEMPERATURES WILL WARM GOING INTO THE WEEKEND BUT ARE NOT EXPECTED TO REACH HIGHER THAN THE MID 90S. CURRENTLY...FAY WILL REMAIN WELL TO THE EAST OF TEXAS AND IS NOT EXPECTED TO HAVE AN IMPACT ON OUR WEATHER...EXCEPT TO HELP BRING NORTHERLY WINDS ON SUNDAY. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 73 91 75 92 / 70 30 20 10 10 WACO, TX 86 70 92 73 93 / 60 20 20 20 20 PARIS, TX 79 68 86 69 88 / 70 50 40 20 20 DENTON, TX 83 68 91 73 92 / 70 30 20 10 10 MCKINNEY, TX 82 66 90 72 90 / 70 30 30 20 10 DALLAS, TX 84 74 90 76 92 / 70 30 20 10 10 TERRELL, TX 81 69 88 74 90 / 70 30 30 20 20 CORSICANA, TX 85 70 90 73 92 / 70 30 30 20 20 TEMPLE, TX 86 71 92 73 92 / 60 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-116>123-131>135-144>148-158>162-174-175. &&
Hazardous weather outlook, Aug 20, 5:42 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 542 AM CDT WED AUG 20 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 542 AM CDT WED AUG 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY...WITH AREAL COVERAGE DECREASING FROM WEST TO EAST TONIGHT. THE MAIN THREAT WILL BE THE POTENTIAL FOR FLASH FLOODING FROM LOCALLY HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 PM FOR LOCATIONS ALONG AND EAST OF A GRAHAM TO GRANBURY TO KILLEEN LINE. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE WITHIN THE WATCH AREA...WITH ISOLATED HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN PARTS OF NORTH TEXAS THURSDAY AND ACROSS THE EAST INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN PARTS OF NORTH TEXAS FRIDAY NIGHT THROUGH SATURDAY NIGHT...AND AREA WIDE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLASH FLOODING.
In the hours before
Local storm report, Aug 20, 7:15 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT WED AUG 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM FLASH FLOOD MCKINNEY 33.20N 96.65W
08/20/2008 COLLIN TX LAW ENFORCEMENT
SO REPORTS NUMEROUS FLOODING PROBLEMS IN ALLEN AND
MCKINNEYLocal storm report, Aug 20, 7:20 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 AM CDT WED AUG 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD DALLAS 32.79N 96.77W
08/20/2008 DALLAS TX EMERGENCY MNGR
FLOODING OVERNIGHT AT LOOP 12 @ STONEPORT DR, LBJ
SERVICE RD @ S LANCASTER, AND A SUBMERGED CAR AT CF HAWN
FRWY @ BUCKNERLocal storm report, Aug 20, 7:35 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CDT WED AUG 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM FLASH FLOOD MCKINNEY 33.20N 96.65W
08/20/2008 COLLIN TX BROADCAST MEDIA
LOCAL MEDIA REPORTS WEST BOUND LANES OF INDUSTRIAL BLVD
HAS BEEN SHUT DOWN EAST OF HWY 5Local storm report, Aug 20, 7:46 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CDT WED AUG 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLOOD MESQUITE 32.77N 96.60W
08/20/2008 DALLAS TX BROADCAST MEDIA
LOCAL MEDIA REPORTS THAT PART OF THE HOV LANE IS CLOSED
DUE TO WATER OVER THE LANES ON I-30 IN MESQUITELocal storm report, Aug 20, 9:01 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 AM CDT WED AUG 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLOOD WYLIE 33.04N 96.51W
08/20/2008 COLLIN TX EMERGENCY MNGR
ROADS CLOSE IN WYLIE...STEEL RD BETWEEN REGENCY AND
HOOPER AND MCMILLEN RD BETWEEN 1378 AND NORTH LEWIS LNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:01 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 80 min |
| Aug 19, 8:26 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 64 min |
| Aug 19, 8:33 PM CDT | Flash Flood Warning | FWD | Falls | 57 min |
| Aug 19, 9:55 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 50 min |
| Aug 19, 10:50 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 3 hr |
| Aug 20, 12:47 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 118 min |
| Aug 20, 1:16 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Rockwall | 3 hr |
| Aug 20, 1:47 AM CDT | Areal Flood Warning | FWD | Palo Pinto | 6 hr |
| Aug 20, 5:10 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 4 hr |
| Aug 20, 5:16 AM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Aug 20, 5:24 AM CDT | Areal Flood Advisory | FWD | Parker | 2 hr |
| Aug 20, 5:27 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| Aug 20, 5:48 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 117 min |
| Aug 20, 7:38 AM CDT | Areal Flood Advisory | FWD | Parker | 112 min |
| Aug 20, 7:38 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Aug 20, 8:31 AM CDT | River Flood Warning | FWD | Collin | 8 hr |
| Aug 20, 10:48 AM CDT | Areal Flood Warning | FWD | Collin | 3 hr |
| Aug 20, 3:37 PM CDT | Areal Flood Advisory | FWD | Fannin, Grayson | 3 hr |
| Aug 20, 5:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 85 min |
| Aug 20, 5:19 PM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Aug 20, 5:58 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Aug 20, 6:00 PM CDT | Areal Flood Warning | FWD | Collin | 12 hr |
| Aug 20, 6:32 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 118 min |
| Aug 20, 6:47 PM CDT | Flash Flood Warning | FWD | Dallas | 118 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.